# SDR MALA060443

- Difficulty date: June 23, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 19,663 hours, 21,630 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 294-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA, FOUND SEAT TRACK AT LBL 18.3, BETWEEN FS 294 AND 319 IS CORRODED OUT OF LIMITS.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO NR S53342.  REF: EAMS WORK ORDER 214056 TASK 1506.
